Open Access
July, 2001 Lusternik-Schnirelmann type invariants for Menger manifolds
J. Math. Soc. Japan 53(3): 669-685 (July, 2001). DOI: 10.2969/jmsj/05330669


We study the n-dimensional category catn(X) of a compact space X, a counterpart to Lusternik-Schnirelmann category in the context of n-homotopy theory, and prove Menger manifold analogues of results due to Montejano and Wong for Hilbert cube manifolds.


Download Citation

Kazuhiro KAWAMURA. "Lusternik-Schnirelmann type invariants for Menger manifolds." J. Math. Soc. Japan 53 (3) 669 - 685, July, 2001.


Published: July, 2001
First available in Project Euclid: 9 June 2008

zbMATH: 0988.55004
MathSciNet: MR1828975
Digital Object Identifier: 10.2969/jmsj/05330669

Primary: 55M30
Secondary: 55P55 , ‎57N20‎ , 57Q05

Keywords: $n$-dimensional category , Hilbert cube manifold , Lusternik-Schnirelmann category , Menger manifold , n-homotopy , the $n$-homotopy kernel

Rights: Copyright © 2001 Mathematical Society of Japan

Vol.53 • No. 3 • July, 2001
Back to Top